Alert archive / Virginia / Flash Flood Warnings in 2019

Flash Flood Warning 3, NWS Wakefield, VA

June 7, 2019Henrico County, Virginia

NWS Wakefield, VA issued this flash flood warning at Jun 7, 2019, 2:08 PM EDT for Henrico County, Virginia. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2019, 2:08 PM EDT (18:08 UTC)
Expired
Jun 7, 2019, 8:00 PM EDT
In force
6 hr
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Flood severity
None

County Henrico County, VA

The radar

The Norfolk radar (KAKQ), 91 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 2:15 PM EDTFLASH FLOOD3 Wnw Glen Allen, VASPOTTER REPORTED PONDING OF WATER ON ROADWAYS IN GLEN ALLEN NEAR I-295 AND STAPLES MILL ROAD.
Jun 7, 2:38 PM EDTFLASH FLOODShort Pump, VATHREE CHOPT ROAD IMPASSABLE BETWEEN PUMP AND GASKINS.
Jun 7, 3:58 PM EDTHEAVY RAIN 3.353 Ene Short Pump, VASTORM TOTAL THUS FAR. 2.4 INCHES FELL IN ONE HOUR AT THE PEAK OF THE STORM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

974 
WGUS51 KAKQ 071808
FFWAKQ
VAC087-072100-
/O.NEW.KAKQ.FF.W.0003.190607T1808Z-190607T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wakefield VA
208 PM EDT Fri Jun 7 2019

The National Weather Service in Wakefield has issued a

* Flash Flood Warning for...
  Northwestern Henrico County in central Virginia...

* Until 500 PM EDT.

* At 206 PM EDT, Doppler radar and trained spotters indicated 
  thunderstorms producing heavy rain across the warned area. 
  Rainfall amounts in excess of two inches have already fallen 
  across portions of the warned area. Flash flooding is occuring or 
  expected to begin shortly.

* Some locations that will experience flooding include...
  Tuckahoe, Laurel, Wyndham, Glen Allen, Lakeside, Solomons Store,
  Short Pump, Longdale and Dumbarton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Please report flooding by calling 757-899-2415, posting to the NWS
Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3770 7763 3771 7761 3770 7759 3768 7756
      3770 7752 3770 7749 3768 7748 3769 7747
      3768 7745 3763 7745 3761 7755 3762 7765
      3764 7765

$$

Butner
3 follow-up statements
034 
WGUS71 KAKQ 071845
FFSAKQ

Flash Flood Statement
National Weather Service Wakefield VA
245 PM EDT Fri Jun 7 2019

VAC087-072100-
/O.CON.KAKQ.FF.W.0003.000000T0000Z-190607T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henrico VA-
245 PM EDT Fri Jun 7 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR
NORTHWESTERN HENRICO COUNTY...

At 240 PM EDT, trained weather spotters reported that portions of 
Three Chopt Road near Short Pump are impassible due to high water, 
thus flash flooding is ongoing. Numerous weather related accidents 
have occurred today so use extra caution if you must travel in the 
warned area. 

Some locations that will experience flooding include...
Tuckahoe, Laurel, Wyndham, Glen Allen, Lakeside, Solomons Store,
Short Pump, Longdale and Dumbarton.

In excess of two inches of rain has already fallen with additional 
rainfall amounts of one to two inches possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3770 7763 3771 7761 3770 7759 3768 7756
      3770 7752 3770 7749 3768 7748 3769 7747
      3768 7745 3763 7745 3761 7755 3762 7765
      3764 7765

$$

Butner
870 
WGUS51 KAKQ 072043
FFWAKQ
VAC087-080000-
/O.EXT.KAKQ.FF.W.0003.000000T0000Z-190608T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wakefield VA
443 PM EDT Fri Jun 7 2019

The National Weather Service in Wakefield has extended the

* Flash Flood Warning for...
  Northwestern Henrico County in central Virginia...

* Until 800 PM EDT.

* At 439 PM EDT, local law enforcement reported that flash flooding 
  continues across the warned area. Numerous roadways remain closed 
  or covered in water. Please continue to exercise extreme caution 
  if you must travel within the warned area. In addition, ongoing 
  rain showers may produce up to an additional inch of rainfall. 

* Some locations that will experience flooding include...
  Tuckahoe, Laurel, Wyndham, Glen Allen, Lakeside, Solomons Store,
  Short Pump, Longdale and Dumbarton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Please report flooding by calling 757-899-2415, posting to the NWS
Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3770 7763 3771 7761 3770 7759 3768 7756
      3770 7752 3770 7749 3768 7748 3769 7747
      3768 7745 3763 7745 3761 7755 3762 7765
      3764 7765

$$

Butner
066 
WGUS71 KAKQ 072350
FFSAKQ

Flash Flood Statement
National Weather Service Wakefield VA
750 PM EDT Fri Jun 7 2019

VAC087-080000-
/O.EXP.KAKQ.FF.W.0003.000000T0000Z-190608T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henrico VA-
750 PM EDT Fri Jun 7 2019

...THE FLASH FLOOD WARNING FOR NORTHWESTERN HENRICO COUNTY WILL
EXPIRE AT 800 PM EDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3770 7763 3771 7761 3770 7759 3768 7756
      3770 7752 3770 7749 3768 7748 3769 7747
      3768 7745 3763 7745 3761 7755 3762 7765
      3764 7765

$$

Butner

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 10:59 AM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jun 7, 10:59 AM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
1059 AM EDT Fri Jun 7 2019

.SYNOPSIS...
A frontal boundary will drop south through the local area during
today, reaching North Carolina late this afternoon. The front
then becomes nearly stationary over the Carolinas this weekend
as high pressure resides over New England.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1050 AM EDT Friday...

Late this morning, a frontal boundary was dropping south thru
the CWA, helping to be a focus for enhancing showers over
central and scentral VA. That boundary will sink southward and
into NC later this aftn, and will continue to be a focus for
more showers and possible tstms over most of the area. The VA
nrn neck, and the Lower MD and VA ern shore locations will have
the lower chances for pcpn, esply the Lower MD ern shore. The
remainder of the CWA will have likely PoPs, and any heavier
showers could cause minor street flooding or minor flooding of
poor drainage areas. Highs today will range from the mid 70s to
lower 80s.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
As of 1050 AM EDT Friday...

Frontal boundary will push farther south thru NC tonight,
resulting in higher PoPs and heavier showers getting shunted
farther SSW. Lows tonight will range from the mid 60s to near
70.

Sat will be the drier of the 2 days this weekend. The front
will still remain stalled over the Carolinas, while a NE or E flow
will continue over the region, as high pressure remains over or
just off the New England coast. A sfc low will develop along
the stalled front just off the northern NC coast late tonight
thru Sat, then it weakens during Sun as the flow becomes ESE.
This continued moisture flow will help to maintain at least chc
to likely PoPs over srn half of the region during Sat, then
increasing PoPs for all locations again during Sun. Highs will
range from the mid 70s to lower 80s Sat and Sun.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 345 AM EDT FRIDAY...

The best chance for rain acrs the entire area this weekend still
looks to be during Sun/Sun night, as the New England ridge
finally starts to break down as the upper low over the MS Vly
opens up and starts to slowly move east. This will cause the
flow to become more southerly across the area which should allow
for the moisture over the southeastern states to finally move
north. Will generally maintain similar PoPs to the previous
forecast with chance PoPs Saturday Night across much of the area
except likely southwest. Will go with likely PoPs for the
entire forecast area Sunday as the best moisture and lift moves
across the area. Some drying tries to move into the SE part of
the forecast area Sunday night which may allow for decreased
chances for precip for areas SE of Richmond. However, onshore
flow will persist across the MD eastern shore as the GFS
suggests a weak surface low may develop along the front just
offshore and the 850mb front will be over the southern
Chesapeake Bay. As such, will go with likely pops across the MD
eastern shore and west of I-95, and chance Pops across the
Tidewater and NE NC. Will increase PoPs again Monday afternoon
to likely for this area as there will likely be some
afternoon/evening convection in response to the daytime heating.

Latest 00z guidance from both the GFS and ECMWF show the front
moving across the forecast area Tuesday, although the ECMWF is
faster. Will therefore maintain the likely pops, but will decrease
PoPs to chance in the afternoon across the MD eastern shore where
FROPA will be first.

Temps will generally be in the low-mid 80s for highs Sun-Tue,
although Monday will be the warmest day especially across the
southeast. Lows will be quite mild with upper 60s/lower 70s. .

Some lingering showers (mainly along the coast) on Wednesday,
and will keep Chc PoP in place. Pattern looks to calm down a bit
as we get into the later stages of next week.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
As of 300 AM EDT Friday...

VFR conditions are present tonight with linger mid-level clouds
at KPHF/KORF/KECG. More showers and possible tstms will be
likely over the srn half of the region during Fri, esply
affecting PHF/ORF/ECG, as the frontal boundary sags thru the
area into NC. MVFR Cigs possible in these areas.

Outlook...Pattern stays active for the next several days with
high chances for pcpn affecting the srn portions of the region
Fri night thru Sun, and increasing chances for nrn/NE portions
late Sat thru Sun.

&&

.MARINE...
As of 330 AM EDT Friday...

A frontal boundary will sag slowly south across the waters
today, reaching the southern coastal waters around midday, then
pushing south of the local waters this afternoon. Early this
morning, winds are generally out of the WSW 5-15 kt, except NE
along the MD coast where the front is just starting to enter the
local waters. As the front moves south today, NE winds behind it
will increase to 10-15 kt. Seas 2-3 ft; waves in the Bay 1-2 ft.
Winds will remain onshore for an extended period into the
weekend with high pressure to the north and a coastal trough
developing along the Carolina coast. ENE winds of 10 to 20
knots expected through the weekend. In addition, increased onshore
flow will also allow for seas to build to 4 to 7 feet (highest
north) and waves in the Bay of 2 to 3 feet with up to 4 feet at
the mouth of the Bay. SCAs will likely be needed by later
Saturday into Sunday given the elevated winds and seas.
Unsettled conditions and elevated seas likely continue into
early next week.

&&

.TIDES/COASTAL FLOODING...
As of 330 AM EDT Friday...

Persistent ENE flow develops this weekend leading to increased
water levels along the Atlantic coast and eventually up the
Chesapeake Bay. There's the potential for minor tidal flooding
by late Sunday or Monday.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...TMG
NEAR TERM...TMG
SHORT TERM...CP
LONG TERM...MAM/MRD
AVIATION...TMG/CP
MARINE...AJB/JDM
TIDES/COASTAL FLOODING...AKQ
Hazardous weather outlook, Jun 7, 11:22 AM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
1122 AM EDT Fri Jun 7 2019

MDZ021>024-VAZ048-062-064-075>078-082>086-090-509>512-515>525-081530-
Dorchester-Wicomico-Somerset-Inland Worcester-Fluvanna-Goochland-
Caroline-Westmoreland-Richmond-Northumberland-Lancaster-Charles City-
New Kent-Gloucester-Middlesex-Mathews-James City-Western Louisa-
Eastern Louisa-Western Hanover-Eastern Hanover-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
1122 AM EDT Fri Jun 7 2019

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, north central
Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-VAZ099-100-081530-
Maryland Beaches-Accomack-Northampton-
1122 AM EDT Fri Jun 7 2019

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012>017-030>032-102-VAZ060-061-065>069-079>081-087>089-092-093-
095>098-513-514-081530-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Prince Edward-Cumberland-
Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-Dinwiddie-
Prince George-Greensville-Sussex-Surry-Southampton-Isle of Wight-
Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
1122 AM EDT Fri Jun 7 2019

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, south central Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Moist onshore flow coupled with a frontal boundary over the area
and into the Carolinas will result in showers and scattered
thunderstorms this afternoon into tonight. Rainfall may be locally
heavy at times. This may cause some minor flooding, especially in
poorly drained areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 7, 12:34 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1234 PM EDT Fri Jun 7 2019

VAZ516-071715-
Eastern Henrico-
1234 PM EDT Fri Jun 7 2019

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT SOUTHEASTERN HENRICO
COUNTY...

At 1234 PM EDT, a thunderstorm with heavy rain was located 7 miles
south of Highland Springs, moving northeast at 5 mph.

Wind gusts in excess of 30 mph are possible with this storm.

Rainfall amounts of up to 1 inch are possible with this storm.

Locations impacted include...
Highland Springs, Richmond International, Fair Oaks, Varina, Elko,
Sandston, Glendale and Montrose.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3756 7734 3753 7724 3751 7720 3749 7718
      3742 7721 3739 7724 3741 7733 3744 7738
TIME...MOT...LOC 1634Z 215DEG 5KT 3745 7730

Butner
Special weather statement, Jun 7, 12:47 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1247 PM EDT Fri Jun 7 2019

VAZ090-523>525-071730-
Hampton/Poquoson-Newport News-York-James City-
1247 PM EDT Fri Jun 7 2019

...A LINE OF SHOWERS WITH HEAVY RAIN WILL AFFECT SOUTHEASTERN YORK
AND SOUTHEASTERN JAMES CITY COUNTIES...THE CITY OF POQUOSON...THE
CITY OF HAMPTON AND THE CITY OF NEWPORT NEWS...

At 1246 PM EDT, showers with heavy rain were located along a line
extending from Lee Hall to Hampton University. Movement was northeast
at 10 mph.

Rainfall amounts of up to 1 inch or more are possible with these
showers.

Locations impacted include...
Newport News, Hampton, Hampton University, Langley AFB, Christopher
Newport University, Patrick Henry Field, Virginia Institute For
Marine Sciences, Seaford, Gloucester Point, Northampton, Busch
Gardens, Buckroe Beach, Grand View, Lee Hall, Denbigh, Tabb, Grove,
Beaconsdale, Lackey and Oriana.

Motorists should use extra caution in the vicinity of these showers.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.

LAT...LON 3705 7626 3698 7640 3720 7668 3731 7658
      3727 7652 3727 7651 3725 7650 3725 7649
      3712 7626 3709 7625
TIME...MOT...LOC 1646Z 203DEG 8KT 3719 7660 3702 7634

jo
Special weather statement, Jun 7, 1:17 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Wakefield VA
117 PM EDT Fri Jun 7 2019

VAZ082-083-516-071800-
Charles City-New Kent-Eastern Henrico-
117 PM EDT Fri Jun 7 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CHARLES
CITY AND SOUTHWESTERN NEW KENT COUNTIES...

At 116 PM EDT, strong thunderstorms were clustered over Roxbury. the
storm is nearly stationary.

Wind gusts in excess of 30 mph are possible with this storm.

Rainfall amounts of 1 to 2 inches are possible with this storm.

Locations impacted include...
Talleysville, Roxbury, Adkins Store, Bottoms Bridge, Quinton, Wrights
Corner, Browns Corner, Mountcastle, Elko, New Kent Airport and
Colonial Downs.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3737 7711 3742 7724 3756 7719 3751 7701
TIME...MOT...LOC 1716Z 222DEG 2KT 3744 7718

Butner
Special weather statement, Jun 7, 1:46 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Wakefield VA
146 PM EDT Fri Jun 7 2019

NCZ014>017-031-032-071830-
Pasquotank-Camden-Gates-Perquimans-Western Currituck-Chowan-
146 PM EDT Fri Jun 7 2019

...AN AREA OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT SOUTHEASTERN
CAMDEN...PASQUOTANK...PERQUIMANS...SOUTHEASTERN GATES...CENTRAL
CURRITUCK AND EASTERN CHOWAN COUNTIES...

At 144 PM EDT, thunderstorms with heavy rain were clustered from
Whitehall Shores to near Belvidere. Movement was east at 15 mph.

Rainfall amounts of 1 to 2 inches are possible with these storms.

Locations impacted include...
Elizabeth City, Camden, Hertford, Winfall, Elizabeth City State
University, Weeksville, Chapanoke, Snug Harbor, Nixonton, Shiloh,
Belvidere, Indiantown, Burgess, Old Trap, Whitehall Shores,
Pasquotank, Saint Johns, Parkville, Yeopim Station and Jacocks.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.

LAT...LON 3601 7653 3641 7661 3641 7591 3617 7589
      3616 7593 3618 7600 3614 7600 3615 7606
      3614 7607 3614 7610 3613 7611 3612 7617
      3610 7621 3611 7627 3608 7633 3608 7644
      3607 7641 3602 7647
TIME...MOT...LOC 1744Z 271DEG 12KT 3630 7613 3631 7650

EI

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 10:29 AM EDTAreal Flood AdvisoryAKQChesterfield3 hr
Jun 7, 11:46 AM EDTAreal Flood AdvisoryAKQChesterfield, Henrico, City of Richmond119 min
Jun 7, 11:52 AM EDTAreal Flood AdvisoryAKQChesterfield, Henrico, City of Richmond113 min
Jun 7, 12:34 PM EDTSpecial Weather StatementAKQHenrico41 min
Jun 7, 12:47 PM EDTSpecial Weather StatementAKQCity of Hampton, City of Newport News, City of Poquoson43 min
Jun 7, 12:48 PM EDTAreal Flood AdvisoryAKQHanover, Henrico, New Kent3 hr
Jun 7, 1:06 PM EDTAreal Flood AdvisoryAKQJames City, York, City of Hampton, City of Newport News, City of Poquoson114 min
Jun 7, 1:17 PM EDTSpecial Weather StatementAKQNew Kent43 min
Jun 7, 1:43 PM EDTAreal Flood AdvisoryAKQGoochland, Hanover, Henrico2 hr
Jun 7, 1:54 PM EDTFlash Flood WarningAKQCharles City, Henrico, New Kent6 hr
Jun 7, 2:00 PM EDTAreal Flood AdvisoryAKQCharles City, Gloucester, James City, New Kent, York, City of Williamsburg3 hr
Jun 7, 2:31 PM EDTAreal Flood AdvisoryAKQChesterfield, Hanover, Henrico, City of Richmond5 hr
Jun 7, 2:31 PM EDTFlash Flood WarningAKQCharles City, New Kent5 hr
Jun 7, 2:50 PM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Norfolk, City of Virginia Beach115 min
Jun 7, 2:59 PM EDTAreal Flood AdvisoryAKQYork, City of Hampton, City of Newport News, City of Poquoson2 hr
Jun 7, 3:04 PM EDTAreal Flood AdvisoryAKQCaroline, Hanover3 hr
Jun 7, 3:15 PM EDTSmall Craft AdvisoryAKQ4 days
Jun 7, 3:24 PM EDTFlash Flood WarningAKQCity of Chesapeake, City of Norfolk6 hr
Jun 7, 3:35 PM EDTFlash Flood WarningAKQJames City3 hr
Jun 7, 3:44 PM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Portsmouth, City of Suffolk3 hr
Jun 7, 4:02 PM EDTFlash Flood WarningAKQCity of Chesapeake, City of Suffolk3 hr
Jun 7, 4:12 PM EDTFlash Flood WarningAKQHanover3 hr
Jun 7, 4:14 PM EDTAreal Flood AdvisoryAKQSurry, Sussex3 hr
Jun 7, 4:22 PM EDTAreal Flood AdvisoryAKQBrunswick3 hr
Jun 7, 4:59 PM EDTAreal Flood AdvisoryAKQCity of Hampton2 hr
Jun 7, 5:01 PM EDTAreal Flood AdvisoryAKQIsle of Wight, Southampton, City of Franklin119 min
Jun 7, 5:30 PM EDTAreal Flood AdvisoryAKQDinwiddie, Prince George, Sussex6 hr
Jun 7, 5:34 PM EDTAreal Flood AdvisoryAKQCity of Norfolk, City of Portsmouth, City of Virginia Beach3 hr
Jun 7, 5:59 PM EDTFlash Flood WarningAKQCity of Norfolk3 hr
Jun 7, 6:35 PM EDTAreal Flood WarningAKQHanover4 hr
Jun 7, 7:00 PM EDTAreal Flood AdvisoryAKQSurry, Sussex3 hr

Nearby

Flash Flood Warnings in Virginia, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.